# SDR CA981027009

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Engine: Cont O470S
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 071349561
- Condition: Cracked
- Location: Rt/Lt Mlg
- Part time: 1,278 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CHANGE OVER FROM FLOATS TO WHEEL GEAR, BOTH THE LEFT AND RIGHT MLG OUTBOARD SUPPORT BRACKETS WERE FOUND CRACKED.  LEFT P/N 0713495-61 AND RIGHT HAND P/N 0713495-62.
